A Teen Girl Experienced Complete Recovery From Alopecia Areata With Homeopathy
An 18-years-old young girl, Miss. D.R.S. (PIN: 14717) visited Life Force on 19th August 2010 with the complaint of alopecia areata. She had one circular patch, of about half an inch in diameter, on the back side of the scalp. This patch was present on her scalp since the last six months. She was suffering from severe hair fall as well. She had taken some other homeopathic treatment, but there was no significant improvement.
There was an associated complaint of acne. She was suffering from acne for one year. She would get small, painful pimples on both the cheeks and forehead.
Her appetite was average, and she had craving for spicy food. Her perspiration, bowel habits, and urination were normal. Her sleep was sound. There was a family history of alopecia areata, under-active thyroid, and vitiligo. She was sensitive to the cold winds.
Miss. D.R.S. was IB student from renowned DA School in Mumbai. She was short-tempered and irritable by nature. She would get easily affected by trifles and would cry in anger. She was a bold and confident girl.
Based on the above case history, Dr. Rajesh Shah prescribed her research-based homeopathic medicines. Her genetic tendency playing a role in the development of alopecia was taken into account, as her several family members had autoimmune diseases such as vitiligo, under-active thyroid as well as alopecia.
In the first two months of the treatment, there was improvement observed in her reduction in hair fall. Alopecia areata spot was as it is. Based on this feedback, she was prescribed the next course of medicines.
Within the next two months of the treatment, there was some regrowth observed on her alopecia spot. Its size was reduced significantly.
By 5th April 2011, she was completely recovered from alopecia areata.
Miss. D.R.S is still under treatment of Dr. Rajesh Shah for her acne.
This case highlights that homeopathy is highly effective in providing complete recovery from alopecia areata safely without any side-effects.
- Written by Dr. G.A.J., Associate doctor to Dr. Rajesh Shah